# SDR DALA2014090504963

- Difficulty date: September 2, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE RT FWD OVERWING EMERGENCY ESCAPE HATCH WAS OUTER HANDLE RELEASE WAS STUCK. THIS WOULD PREVENT PROPER OPERATION OF THE ESCAPE HATCH AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE DOOR HANDLE WAS CLEANED IAW PS 900-1 NR 6.
